Relationships between different algorithmic definitions of randomness
Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 548-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_3_a7,
author = {A. Kh. Shen'},
title = {Relationships between different algorithmic definitions of randomness},
journal = {Doklady Akademii Nauk},
pages = {548--552},
year = {1988},
volume = {302},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a7/}
}
A. Kh. Shen'. Relationships between different algorithmic definitions of randomness. Doklady Akademii Nauk, Tome 302 (1988) no. 3, pp. 548-552. http://geodesic.mathdoc.fr/item/DAN_1988_302_3_a7/